# SDR DALA1237610942

- Difficulty date: March 24, 2011
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 57,736 hours, 43,622 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: SR0953000133
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LOWER FRAME DAMAGED REPAIRED IAW PER SRM 53-03 FIG 37 AND ER/A 09-086680-12 REV EOPN 0603.
